{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602008903038487   Reference number:68A0215157

New generalizations of the reed-muller codes.I.Primitive codes.

Reed-Muller符号の新しい一般化 I:原始符号
Author (3):
Material:
Volume: 14  Issue:Page: 189-199  Publication year: 1968
JST Material Number: C0231A  ISSN: 0018-9448  CODEN: IETTAW  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page